North Carolina, 2015Flooding in North Carolina, June 26 to 27, 2015
June 26 to 27, 2015 · NWS ILM · 3 events in 2 counties and zones
A stationary front produced slow moving storms and flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary front produced slow moving storms and flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 26, 10:26 PM EST, 4 minutes earlier.
Area forecast discussion, Jun 26, 10:26 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1126 PM EDT FRI JUN 26 2015
.SYNOPSIS...
SULTRY WEATHER CONDITIONS WILL PREVAIL AHEAD OF AN
APPROACHING COLD FRONT WITH A FEW STRONG THUNDERSTORMS POSSIBLE ON
SATURDAY. SLIGHTLY COOLER AND MUCH DRIER AIR WILL DEBUT SUNDAY AND
MONDAY FOLLOWING THE FRONT. SHOWERS AND A FEW STORMS CAN BE
EXPECTED BY THE MIDDLE PART OF NEXT WEEK AS MOISTURE RETURNS TO
THE AREA.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 1100 PM FRIDAY...HAVE UPDATED THE HAZARDOUS WX OUTLOOK FOR
THE OVERNIGHT PERIOD TO INCLUDE THE CONTINUED THREAT FOR
CONVECTION ACROSS MAINLY THE FAR NORTHERN PORTIONS OF THE ILM CWA.
THE MAIN THREAT WILL BE FLOODING RAINFALL WITH A CONTINUED
ISOLATED THREAT FOR STRONG TO SEVERE CONVECTION.
HAVE ONCE AGAIN RE-ALIGNED THE POPS FOR LATE THIS EVENING AND
OVERNIGHT WITH THE HIGHEST POPS CONTINUING ACROSS THE FAR NW-NE
PORTIONS OF THE ILM CWA...AND THE LOWEST ACROSS THE WSW-S-ESE
PORTIONS OF THE ILM CWA. A SFC BOUNDARY EXISTS ORIENTED FROM WSW
TO ENE ALONG OUR NORTHERN BORDER OF THE ILM CWA. THIS BOUNDARY AND
COLLIDING OUTFLOWS FROM CURRENT CONVECTION AND CONTINUED AVBL
CAPE WILL CONTINUE TO DRIVE CONVECTION ALONG THE NORTHERN PORTIONS
OF THE ILM CWA FOR THE REMAINDER OF THIS EVENING...AND POSSIBLY
INTO THE PRE-DAWN SAT HOURS. FOR THE MOST PART NVA ALOFT CONTINUES
TO KEEP A LID ON CONVECTION ACROSS THE SOUTHERN 2/3RDS OF THE FA.
SHOULD SEE THIS NVA WEAKEN ACROSS THE ENTIRE ILM CWA OVERNIGHT
WHICH MAY ALLOW THE CONVECTION TO DROP A BIT FURTHER SOUTH AND
ALSO SURPASS THE MIDNIGHT HOUR. FOR OVERNITE TEMPS...SHOULD SEE
MID TO UPPER 70S THRUOUT...TO AROUND 80 AT THE COAST GIVEN ACTIVE
SSW-SW WINDS CROSSING ADJACENT 80+ DEGREE SSTS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...PRIMARY WEATHER HEADLINES INCLUDE POTENTIAL
FOR A GOOD SOAKING RAIN EVENT SATURDAY...A COLD FRONTAL PASSAGE
SUNDAY MORNING AND A NOTABLE DECREASE IN MUGGINESS TO CLOSE OUT
THE WEEKEND. PRECIPITABLE WATER WILL ASCEND TO VALUES WELL OVER 2
INCHES SATURDAY ACCOMPANIED BY INTENSIFYING UPPER SUPPORT AND LOW
LEVEL CONVERGENCE ASSOCIATED WITH A FRONTAL BOUNDARY. RAINFALL
AMOUNTS OF 0.75-2.00 INCHES PAINTED BY WPC AND A SLIGHT RISK OF
SEVERE TSTMS DEPICTED BY SPC. SLIGHT RISK DRIVEN BY ASSISTANCE OF
INCREASE COLUMN WINDS AND SHEAR PARAMETERS SATURDAY AFTN/EVE.
STREAK OF 15 DAYS OF 90 DEGREES OR HOTTER AT ILM REALIZED TODAY
BUT MAY END SATURDAY WITH A FORECASTED MAXIMUM OF 89 DEGREES AND
THE RECORD IS 23 DAYS ENDING 8/29/1900.
POST-FRONTAL SUNDAY WILL FEATURE WEST WINDS IN THE LOW-LEVELS
WHICH WITH ADIABATIC COMPRESSION COULD VERY WELL WARM UP CLOSE
TO 90 BUT DEWPOINTS WILL DROP SIGNIFICANTLY. THE DRIER AIR WILL
ALLOW MORE EFFICIENT COOLING OVERNIGHT INTO EARLY MONDAY WITH LOWS
IN THE MIDDLE AND UPPER 60S EXPECTED...AROUND 70 BEACHES.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 330 PM FRIDAY...UPPER TROUGHINESS REMAINS IN THE EAST ON
MONDAY AND SHORTWAVE ENERGY WILL AID IN THE DEVELOPMENT OF INLAND
SURFACE TROUGHINESS. ALAS THE SUNDAY COLD FRONT WILL HAVE WRUNG
OUT TOO MUCH MOISTURE FOR APPRECIABLE RAIN CHANCES. THIS SETUP
REPEATS ITSELF ON TUESDAY LEADING TO ANOTHER SEASONABLE AND RAIN-
FREE DAY. MID LEVEL FLOW FLATTENS WEDNESDAY KEEPING THE MID LEVELS
DRY IN DOWNSLOPING TRAJECTORY WHILE LOW LEVEL MOISTENING CONTINUES
IN THE COASTAL PLAIN EAST OF PIEDMONT TROUGHINESS. ISOLATED
SHOWERS AND PERHAPS A THUNDERSTORM MAY MANAGE TO WIN THE BATTLE
AGAINST THE DRY AIR BUT THE SAME SHOULD KEEP THEM VERY SHORT-
LIVED. RAIN CHANCES MAY END UP A BIT HIGHER IF THE SHORTWAVES
SHOWN ON GFS ARE AS CLOSE AS PROGGED AS THEY SLIDE BY JUST TO OUR
NORTH. THURSDAY AND FRIDAY WILL BRING A RETURN OF WEAKLY CYCLONIC
MID LEVEL FLOW LOCALLY AS A TROUGH DEVELOPS JUST WEST OF THE
APPALACHIANS. MOISTENING SHOULD DEEPEN BEYOND JUST THE MID LEVELS
AND RAIN CHANCES WILL RISE TO FAIRLY SEASONABLE NORMS AS AFTERNOON
CONVECTION TYPICAL OF SUMMERTIME SHOULD BECOME MORE WIDESPREAD.
TEMPERATURES WILL SHOW LITTLE DEVIATION FROM CLIMATOLOGY THROUGH
MOST IF NOT ALL OF THE PERIOD.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
AS OF 00Z...ISOLATED SHRA/TSRA TONIGHT COULD CREATE BRIEF MVFR.
SCATTERED TO WIDESPREAD SHRA/TSRA EXPECTED ON SATURDAY AHEAD OF AN
APPROACHING COLD FRONT. CONDITIONS COULD REDUCE TO MVFR/IFR AT
TIMES.
LATEST RADAR DEPICTS A SMALL CLUSTER OF THUNDERSTORMS IN THE
EXTREME NORTHEASTERN PORTION OF THE FORECAST AREA WHICH HAVE
DEVELOPED WITHIN THE LAST HOUR NEAR THE INWARD MOVING SEABREEZE.
ANTICIPATE ACTIVITY TO CONTINUE OVER THE NEXT FEW HOURS...WITH
ADDITIONAL ISOLATED TSRA POTENTIALLY MOVING IN BEHIND THE
AFOREMENTIONED ACTIVITY FOR THE OVERNIGHT HOURS AS A FRONT JUST TO
THE NORTH REMAINS IN PLACE. HOWEVER...WILL NOTE TIMING IN REGARDS
TO CONVECTION WILL BE DIFFICULT...THUS HAVE KEPT VCTS WITH A TEMPO
GROUP...ESPECIALLY AT KILM. COULD NOT RULE OUT THE INLAND SITES
SEEING ACTIVITY OVERNIGHT AS WELL. SOUTHERLY WINDS WILL CONTINUE
OVERNIGHT AOB 12 KTS. ON SATURDAY...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS BECOMING WIDESPREAD THROUGH MUCH OF THE DAY AHEAD OF
AN APPROACHING COLD FRONT. CONDITIONS COULD BE REDUCED TO MVFR/IFR
AT TIMES IN HEAVY DOWNPOURS AND LOW CIGS. SOUTH-SOUTHWEST WINDS
WILL INCREASE TO AOB 15 KTS BECOMING WEST-SOUTHWEST...WITH GUSTS
AROUND 25 KTS POSSIBLE.
EXTENDED OUTLOOK...MODERATE CONFIDENCE CONTINUES FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING INTO EARLY SUNDAY
MORNING WITH TEMPO MVFR/IFR IN HEAVY RAIN. OTHERWISE EXPECT VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1100 PM FRIDAY...DECENT TIGHTENED SFC PG TO EXIST ACROSS
THE LOCAL WATERS OVERNIGHT. THIS IN RESPONSE TO THE INLAND
WSW-ENE ORIENTED SFC BOUNDARY THAT HAS DROPPED SOUTH TO JUST
SHORT OF CAPE LOOKOUT...AND BERMUDA HIGH PRESSURE CENTERED WELL
OFFSHORE/HIGH SEAS OFF FLORIDA. BASICALLY LOOKING AT SSW-SW WINDS
AT 15 TO OCCASIONALLY 20 KT FOR THE REMAINDER OF THE OVERNIGHT...
COULD SEE A FEW GUSTS UP TO 25 KT.
SIGNIFICANT SEAS WILL RUN 3 TO 4 FT...OCCASIONALLY UP TO 5 FT
MAINLY FROM OFF CAPE FEAR AND SOUTHWARD. LOOKING AT 5 TO 6 SECOND
DOMINATING PERIODS AS WIND DRIVEN WAVES DOMINATE THE SEAS
SPECTRUM.
HAVE INCLUDED POPS MAINLY OVER THE ILM NC WATERS TO ACCOUNT FOR
ANY CONVECTION MOVING OFF THE CAROLINAS MAINLAND.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 PM FRIDAY...CONDITIONS WILL DETERIORATE AS SW WINDS
CRANK UP AHEAD OF AN APPROACHING COLD FRONT. SW 15-25 KT SATURDAY
AFTERNOON AND NIGHT WITH SEAS 4-6 FEET EXPECTED. STRONG TO SEVERE
TSTMS MAY IMPACT THE 0-20 NM WATERS LATE SATURDAY AND MARINERS ARE
ENCOURAGED TO OBTAIN A RADAR FIX. COLD FRONT TO BRING WEST WINDS
AND DRIER AIR...ALTHOUGH RAIN OR A FEW STORMS MAY LINGER ALONG THE
COAST SUNDAY DAYBREAK...AS THE FRONT MOVES OFF LAND. SMALL CRAFT
ADVISORY LIKELY WILL DROP OR EXPIRE SUNDAY MORNING FOLLOWING
DAYBREAK. THE OFFSHORE WIND SUNDAY WILL AID IN DECREASING SEAS
NEAR SHORE...BUT IT MAY REMAIN A BUMPY 4-5 FT OFFSHORE MUCH OF
SUNDAY.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 330 PM FRIDAY...WINDS WILL BE SOUTH TO SOUTHWESTERLY ON
MONDAY IN A WEAK FLOW REGIME BETWEEN HIGH PRESSURE WAY OUT IN THE
ATLANTIC AND THE VERY FORMATIVE STAGE OF A PIEDMONT TROUGH. THE
DEVELOPMENT OF THE INLAND BOUNDARY BY TUESDAY LASTING INTO
WEDNESDAY SHOULD ADD ABOUT A CATEGORY OF WIND SPEED WHILE
FAVORING SW OVER WEST. SEAS WILL GROW BY ABOUT A FOOT AWAY FROM
SHORE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM EDT SUNDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...MJC
NEAR TERM...DCH/SHK
SHORT TERM...MJC
LONG TERM...MBB
AVIATION...SGLHazardous weather outlook, Jun 26, 9:46 PM EST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1046 PM EDT FRI JUN 26 2015
NCZ099-107-109-280300-
COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK-
1046 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY
CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ108-110-280300-
COASTAL NEW HANOVER-COASTAL BRUNSWICK-
1046 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SCZ032-033-039-053-055-280300-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
1046 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SCZ054-056-280300-
COASTAL HORRY-COASTAL GEORGETOWN-
1046 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-280300-
COASTAL PENDER-
1046 PM EDT FRI JUN 26 2015
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND MAY
CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-105-280300-
ROBESON-BLADEN-INLAND PENDER-
1046 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING
AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
IN ADDITION...TEMPORARY FLOODING WILL LIKELY OCCUR AS THESE STORMS
CLUSTER TOGETHER AND ONLY MOVE OR DRIFT AT 10 MPH OR LESS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SCZ017-023-024-280300-
MARLBORO-DARLINGTON-DILLON-
1046 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING
AND MAY CONTINUE INTO THE PRE-DAWN SATURDAY HOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-280300-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1046 PM EDT FRI JUN 26 2015
...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ254-256-280300-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1046 PM EDT FRI JUN 26 2015
...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 9 AM EDT
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DOUGH
In the hours before
Local storm report, Jun 26, 8:34 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
934 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 4 NE RED SPRINGS 34.86N 79.13W
06/26/2015 ROBESON NC LAW ENFORCEMENT
REPORT OF TREE DOWN ON ROADWAY ON HWY 71 JUST OUTSIDE
OF RED SPRINGS. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1500200
LACORTESpecial weather statement, Jun 26, 8:43 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
943 PM EDT FRI JUN 26 2015
NCZ087-096-270230-
BLADEN-ROBESON-
943 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BLADEN AND EASTERN
ROBESON COUNTIES...
AT 943 PM EDT...A STRONG THUNDERSTORM WAS OVER HOWELLSVILLE...OR NEAR
LUMBERTON...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...ST. PAULS...BLADENBORO...BOARDMAN...WHITE
OAK...HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG...AMMON...JEROME...
SMITHS...RUSKIN...ROBESON COMMUNITY COLLEGE...TOBERMORY...BUTTERS...
HESTERTOWN...DUART...BARKER TEN MILE AND BLADEN COMMUNITY COLLEGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 17 AND 32.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 366.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3487 7892 3485 7892 3484 7890 3485 7880
3485 7852 3486 7850 3476 7841 3446 7866
3447 7868 3446 7882 3448 7887 3446 7890
3445 7894 3444 7896 3473 7913
TIME...MOT...LOC 0143Z 325DEG 20KT 3467 7893
JDWSpecial weather statement, Jun 26, 8:59 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
959 PM EDT FRI JUN 26 2015
NCZ105-270300-
INLAND PENDER-
959 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PENDER COUNTY...
AT 959 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
HARRELLS...OR 13 MILES SOUTHWEST OF WALLACE...DRIFTING NORTHEAST AT
5 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLARD...PENDERLEA...MURRAY TOWN...ATKINSON AND WATHA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 390 AND 396.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3464 7784 3450 7817 3457 7824 3468 7816
3471 7811 3472 7811 3473 7810 3472 7805
3473 7802
TIME...MOT...LOC 0159Z 207DEG 5KT 3461 7819
JDWLocal storm report, Jun 26, 9:25 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1025 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 N SMITHS 34.68N 78.88W
06/26/2015 E0.88 INCH ROBESON NC LAW ENFORCEMENT
POLICE DISPATCH REPORTED NICKEL SIZE HAIL NEAR
INTERSECTION OF TARHEEL RD AND DENMARK RD.
&&
EVENT NUMBER ILM1500201
LACORTESpecial weather statement, Jun 26, 9:28 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1028 PM EDT FRI JUN 26 2015
NCZ087-096-270330-
BLADEN-ROBESON-
1028 PM EDT FRI JUN 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLADEN AND EAST CENTRAL
ROBESON COUNTIES...
AT 1027 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR AMMON TO HESTERTOWN...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...BLADENBORO...BOARDMAN...LAGOON...WHITE
OAK...HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG...AMMON...JEROME...
SMITHS...RUSKIN...ROBESON COMMUNITY COLLEGE...BUTTERS...ELKTON...
LISBON...EMERSON...HESTERTOWN AND DUART.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 211...AND BETWEEN MILE
MARKERS 209 AND 210...AND NEAR MILE MARKER 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 13 AND 23.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 370.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3481 7845 3477 7843 3475 7839 3470 7837
3467 7832 3464 7831 3459 7828 3442 7855
3445 7862 3445 7866 3447 7867 3446 7882
3448 7887 3446 7890 3445 7894 3460 7913
3485 7878 3485 7852 3486 7850
TIME...MOT...LOC 0227Z 291DEG 32KT 3487 7858 3461 7898
JDWLocal storm report, Jun 26, 10:23 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1123 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLOOD 1 SW BARKER TEN MILE 34.67N 79.00W
06/26/2015 ROBESON NC PUBLIC
REPORT OF WATER UP TO PICK UP TRUCK BUMPERS IN
RESTAURANT PARKING LOT.
&&
EVENT NUMBER ILM1500202
LACORTEFlood, Robeson
- When
- June 26, 10:30 PM EST to June 27, 12:30 AM EST
- Where
- Robeson County, 0.81 mi WSW of Powers to 1.1 mi E of North Lumberton
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.676, -78.993
Multiple intersections flooded along Fayetteville Rd. Water was up to the bumpers of pick up trucks in a restaurant parking lot.
Flood, Robeson
- When
- June 26, 10:30 PM EST to June 27, 12:30 AM EST
- Where
- Robeson County, 1.48 mi ENE of North Lumberton to 1.46 mi ENE of North Lumberton
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.659, -78.996
Wyndam Blvd was impassable due to flooding. Over 5 inches of rain was reported in this area.
Flood, Pender
- When
- June 26, 10:45 PM EST to June 27, 12:30 AM EST
- Where
- Pender County, 2.67 mi SE of Penderlea to 2.95 mi SE of Penderlea
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.623, -78.016
Flooding was reported at the intersection of Penderlea and Shiloh Rd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 26 to 27, 20152 deaths · 2 injured · $98,000 · 11 events
- Excessive Heat in Oregon, June 26 to 28, 20152 deaths · 2 injured · 2 events
- Hail and Damaging Winds in South Carolina, June 26 to 27, 20151 death · $96,000 · 55 kt wind · 22 events
- Excessive Heat in Washington, June 26 to 28, 20151 death · 1 injured · 1 event
- Lightning Strike in Florida, June 26, 20151 death · 1 event
- Flooding in Ohio, June 26 to 30, 2015$10 million · 4 events
- Hail and Damaging Winds in Georgia, June 26, 2015$2.4 million · 1.75 in hail · 14 events
- Tornado and Flash Flooding in West Virginia, June 26, 2015$921,000 · EF0 · 24 events
- Flash Flooding and Flooding in Ohio, June 26 to 27, 2015$132,000 · 1 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 2015$175,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Mississippi, June 26 to 27, 2015$253,000 · 2 events
- Flash Flooding and Hail in Kentucky, June 26, 2015$65,000 · 2 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590928, 590930, 590927.